Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Have dry eyes, lack of balance, has BP issues. On celabrex losartan pottasium citrate. Will I be okay?

MY HUSBAND TAKES CELABREX LOSARTAN POTASSIUM POTASSIUM CITRATE ER, GABAPENTIN 600 MG,MECLIZINE25MG,SIMVASTATIN 40MG,AND 1 ASPIRIN 81MG. HE HAS EYE PROBLEMS, THE EYE DOCTOR SAID HE HAD DRY EYES . HIS EYES RUN A LOT. HE HAS BAD BALANCE, HIS LEGS FEEL NUME. THE DOCTOR CALLS THIS NEUROPTHY. HE IS 75 YEARS OLD. I ASK HIM TO STOP TAKING EVERY THING BUT THE BLOOD PRESSURE MED. WHAT DO YOU THINK?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
Ophthalmologist 's  Response
Meclizine can cause dry eye and research says rarely Losartan can cause dry eyes as well. But the fact that the oil glands are less active in aging, dry eye is common.
I would advise to discontinue Meclizine if he can afford to but Losartan discontinuation is not advisable.
Please use tear substitutes like Refresh liquigel 4-5 times a day and Osmega(Omega fatty acids) 1 tab a day for the dry eye situation.
Answered: Mon, 15 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor